Facebook Pixel
EmpowHER Guest

I had mt periods twice a month.

By Anonymous December 5, 2015 - 5:17am
Rate This

I'm 32 years old. And I had my periods twice a month & its started since I am taking a contraceptic pill while avoiding pregency. I also gained alot of weight.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Due to the gain in weight you need to visit your gynecologist to know whether or not the birth control is causing the weight gain.
Most pills give you a 28 day cycle. Depending on when you start the pack during the month it can appear that you have a period twice a month if your period overlaps between the last days of one month and the first of another month. However, if you are experiencing bleeding while taking the hormone pills and not the sugar pills, you need to talk to your gynecologist about that as well.
Both of these symptoms are signs that you may need to switch to another form of birth control. However, you need to have a pap smear to make sure the birth control is the actual cause. Because your symptoms may be caused by another condition such as Polycystic Ovary Syndrome.

December 5, 2015 - 11:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!